# SDR 2008UALA05885

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: 56UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N3542
- Condition: Leaking
- Location: Evac Slide
- Component: Slide Raft
- Component part number: 101651303
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEAKY ASPIRATOR.  LEAKING AROUND BARREL SEAL.  REPLACED ASPIRATOR.
